WHAT ARE THEY?
These are paracetamol that you buy from Boots. They are caplets that you can swallow whole or you can break them in half easy with a knife.
HOW DO YOU TAKE THEM?
You swallow 2 tablets twice every day but you must not take more than 8 in one day. I take them with a glass of water always because these leave a taste of paracetamol in your mouth if you do not swallow them all the way down when you take them.
WHAT I THINK
I have used these paracetamol tablets many times for different pains. Sometimes they work good but other times they do not work at all. There is 500mg of paracetamol in each tablet but I think these are weaker than alot of other brands of paracetamol and they do not work so good on other pains.
I take them if my back is starting to hurt. If the pain is very bad paracetamol do not work at all but these don't work good even if the pain is not very bad.
I first took them when I had got a cold but they did not do anything to help with the pains. They did reduce my fever a little bit but not very much.
There are 16 caplets in this box of paracetamol and they cost about 26p. That is a normal price for shop own brand paracetamol but I think that I would expect for them to be better quality because Boots medicines are usually alot better than these paracetamol tablets are.
2 Dooyoo Stars.
When I push the caplets through the back of the blister, they very often crumble or at least break in half.
I think the cheaper brands of paracetamol work just as well as the branded packs. i have bought these tablets a few times and found they do work fast to relieve pain and are cheap too. I don't really see the point of paying a fortune for pain killers if the cheaper ones work the same.
There are 16 caplets inside a box, the box is basic looking, there are 2 foil strips of caplets. In each one there are 8 caplets, they can be popped from the foil strip by just pushing them gently out. I find they don't pop out as easily as a branded kind but that isn't a problem. It is expected because of the price of these.
Each caplet is oval shape and a white colour, quite small in size compared to some other brands and so very easy to swallow with a drink. These don't have a coating like some of the other brands, but they are still easy to swallow with a cold drink. I find they don't go down the throat as easily when taking them with a hot drink.
They are to be taken every 4 hours, 2 each time. These work in around 15 minutes or so, I take them for headaches usually but recently I took them for joint pain in my knees. I cycle quite a lot with my family and sometimes my knees suffer from muscle pain which can be quite painful and so a couple of doses of these caplets relieve the pain. If I have an annoying headache which won't shift, I just take a couple of these and my headache is completely removed in less than half a hour.
They are good caplets to relieve toothache pain, sore throats, period pain, headaches or any pain you may be suffering. Pain can be annoying and sometimes you try to work it off but it sometimes doesn't work and a pain killer has to be taken to remove it.
These only cost 16p for the 16 caplets, a penny for each one is an excellent price, they are good value for the price and cheap to buy. The quality is really good too and they work in a fast enough time.
Some people think the cheaper a brand is the less they work, but I think these certainly do work and I think you would be amazed how well they actually work for pain relief. If the pain is extremely strong, I think you may need another brand but for normal pain they are good caplets.
They can be given to children over the age of 6 years old, I haven't given a child any of these caplets and so cannot comment if they are suitable or not for a child. I haven't given my grandchildren any of these caplets.
If you are looking for a cheaper brand of pain killers, I recommend these to try, they work in a fast time and are so cheap. I will keep on buying them.
I rate them 5 stars.
Of the three major types of over-the-counter painkillers -- aspirin, ibuprofen and paracetamol -- the last is the one I use by far the most. This is in part because it is generally the safest for people with diabetes, on account of its lack of significant side effects. (Ibuprofen, by contrast, can cause problems for those with impaired kidney function, a common complication of diabetes.) Of course you should always be guided by medical professionals, and take account of any other medicines you might be taking at the time, but if you're standing in Boots with a headache, paracetamol is likely to be your best bet.
The odd thing about paracetamol, though, is that it's simultaneously one of the safest drugs available *and* one of the most potentially dangerous. This is because it has what is known as a narrow therapeutic index -- in plain English, this means that the multiple of an effective dose which becomes a dangerous dose is quite low. This is the reason that most shops will not let you buy more than two 16-caplet packs at once: even those 32 pills, despite being just four times the maximum stated does, could be fatal in certain cases. And you really, *really* don't want to die from paracetamol overdose: delayed liver failure is a slow and painful way to go.
Okay, that's enough scary stuff, so let's get on to the packaging. As befits the cheapest brand of paracetamol on Boots' shelves, the box is exceptionally boring, with a couple of red flashes being all that relieves the otherwise monochrome packet. But who cares about that, really? If I saw a design full of lurid colours and jaunty designs when I had a horrible headache (or indeed one of the other problems for which paracetamol is suggested, such as toothaches and sore throats) then I suspect I'd just think "Argh, my eyes need a rest from all this icky muck!" The plain black on white of the rear text is certainly a relief, and the language used is simple and plain. Of course, there's still the Braille text as well, which I think all medicines now have.
Open up the box, and inside you'll find the expected couple of foil sheets, into each of which is packed eight caplets. The cheapness of this brand is slightly in evidence here, in that the pills don't pop out absolutely effortlessly when you press them, but it really isn't a big problem. You'll see printed on the foil that these things are made by Galpharm, a name you may well have come across before as they seem to be responsible for most of the unbranded/cheapo painkillers on the market! I've never had any problems with Galpharm medicines, so I find it quite reassuring to read their name here.
Caplets are a sort of middle ground, their oval shape making them easier to swallow than traditional large, round tablets; but without the smooth coating that makes the slightly more expensive capsules so easy to take. I don't have much trouble with any type, but there's no doubt that the Value Health caplets *do* slip down your throat a little more easily than basic tablets. And then all you can do is wait... generally I find that 10-15 minutes is enough for pain relief to begin, though that does vary a bit depending on the usual factors -- whether you're very tired, whether you have something else to think about, etc.
The main attraction of this brand (or "un-brand") is its low price: a mere 16p for 16 caplets makes this among the cheapest painkillers on the market. Older children (over six) can be given paracetamol, too, which is a very useful advantage over the likes of aspirin. All in all, it's very hard to complain about Boots Value Health Paracetamol Caplets, and though they won't help that much with really severe pain (for which you should ask a professional for advice) the everyday aches that we all suffer from every so often are relieved enough that the price looks a bargain. Recommended.
Recently I was suffering from a headache whilst shopping and I didn't have any painkillers on me so I rushed into Boots to buy these.
The painkillers come presented in simple packaging which is a cardboard box coloured red and white. There are sixteen tablets in the pack and these are presented in blister packaging which helps to keep the tablets fresh. The strength of the tablets is 500mg. I often take two tablets which is a 1000mg dose but it depends on how much pain I am suffering from. If it's a mild headache I often find that just the one tablet will do but if it's a stronger headache (i.e a migraine) I find that I need two tablets to take away the pain completely.
The tablets are easy to swallow as they are shaped and they don't taste foul. They don't leave you with a "lump in the throat" feeling after swallowing. The tablets are a little powdery so they may leave a little residue behind on your fingers. This is normal. The tablets take around fifteen minutes to kick in and they take away the pain for a few hours leaving you able to get on with your day. I don't suffer from any side effects whilst taking these painkillers.
They are suitable for a wide range of ailments. I have used these for headaches, period pain, toothache, migraines and joint pain. They are great value. Just be sure to follow the dosage instructions on the reverse of the pack as an overdose would be dangerous.
I have a medical draw at home which I keep all kinds of lotions and potions in for different ailments but one thing that I always make sure I have in is paracetomol. This is one of the cheapest and most effective painkillers for mild aches and pains.
The building that I work in has a Boots chemist attached to it which is very handy indeed. Earlier this week at work I started to feel a bit of a headache coming on and decided that on my lunch I would pop and get some paracetamol to try and ease the discomfort. When I reached the painkiller section there was a large choice of pain killers including many different paracetamol's including some Boots own brand ones and a value brand called value health. As I have been aware for a long time own brand medical products are very often just as effective branded products and this is certainly the case for paracetamol and can also save you a fortune. I opted to purchase the value health 500mg paracetamol caplets, these were the cheapest ones available which I was surprised by as I prefer caplets to the normal round tablets but these are the ones that are usually more expensive. The caplets come in a box containing 16 and cost just £0.16.
The paracetamol caplets come in a small basic designed red and white cardboard box, on the box you can find information about what the tablets can be used for, ingredients listings, dosage and warnings about using the tablets. On the front of the box there is also brail which is obviously extremely helpful for people who have a visual impairment and something that I was surprised to see on a value item. Inside the box you will find two blister packs each containing 8 caplets which can easily be popped out one by one as required allowing the other caplets to stay contained inside the pack. There is also an information leaflet which gives you all the necessary detailed information about the caplets.
The paracetamol caplets each contain 500mg and can be used to treat mild to moderate pain including, headache, migraine, toothache, sore throat, period pain, aches and pains and feverish colds etc. It is recommended that adults and children over the age of 12 take 1-2 tablets with water up to 4 times per day and children 6-12 half to one caplet every four hours. It also states that you should not take the caplets for more than 3 consecutive days unless instructed by your doctor.
The caplets themselves are rectangle shaped with rounded ends so are really easy to swallow with some water. The caplets can easily be broken in half to by simply snapping in your hand along the indent in the middle of the caplet.
Overall I found these to be effective painkillers they eased my headache within around half an hour and luckily it did not return. Personally I think these are excellent value and will certainly purchase them again as they come in a handy box so are even perfect to pop into your bag in case you need some quick pain relief when out and about. I don't think there is really any reason to spend any more on paracetomol than you need to and these are certainly an effective pain reliving bargain at just £0.16!
I've reached a bit of a plateau temporarily anyway whilst I don't have much to review, and have seen many people reviewing these tablets recently, so figure I will do the same. I literally used the today so it seems quite apt to be doing this review.
I am sure that all of you know Paracetamol is, but for those few randomers that may not know, well it is a painkilling tablet. They are probably the lightest form of relief that you can buy pretty much anywhere, ranging from pharmacies to supermarkets to local corner shops and newsagents. However I am reviewing a specific brand which is Boots value health paracetamol.
Each tablet is 500mg, which is fairly standard, although the mg can vary. Considering they are a value tablet 500mb is pretty decent I think. You take one or two with water, they don't have a special coating like the more expensive tablets. There really isn't a lot of difference in quality between this and the more expensive tablets, so I am guessing its things like the coating where they save a bit of money.
I find that they work well, and take about thirty minutes to kick in, although sometimes this can be longer. The problem was I went through a phase a few years ago, where I was taking this regularly for headaches, so am slightly immune but they still do work. I find they are better for headaches, than other things like backache and toothache. Personally I am a bigger fan of Ibuprofen as I feel it hits the spot quicker, and is more effective, but everyone will react slightly differently.
The pack I have is a few months old, and I make it last as I don't take them very often, but I went into Boots today and couldn't find this at all on the shelves. There was a different version of just normal paracetamol, and not a value version which still retails at 45p. I asked one of the store assistants who said that they don't produce the value anymore, but not sure how accurate this is, as sometimes these people just tell you the quickest thing so that you leave them along. However from other peoples reviews these cost 16p, and as you get 16 capsules I am sure you can work out that it is a penny each. This is pretty ridiculous value, and the best that I think you can find anywhere in the country, feel free to comment and let me know if you can find somewhere where it works out to cheaper than a penny.
Overall this is a product, I feel everyone needs. You never know when you may get a headache or back pain or somewhere that a painkiller is needed, and this can make the big difference in feeling fighting fit within minutes, or having to sleep the pain away. Due to it being a staple product in my life and that I find it effective along with how cheap it is then I give it five stars.
Whenever I'm out and about I always pick up boxes of paracetamol. I suffer with lots of headaches and backaches and the likes and I like to always have some scattered about my home 'just in case'. These I bought a few weeks back in Boots, mainly due to the price of them cos for a 500mg dose per tablet to which up until more recent times I was only buying 300mg per tablet and not realising they really did seem good value!
Well the box screams value to be honest but costing only 16p a box of 16 tablets you can hardly be surprised really. They are easily found though if your in Boots looking for them as these come in a white and red square box where we are told on the front of them that they are Value Health Paracetamol 500mg, 16 Caplets, then on the back of the box we are told what they can be used for, the ingredients are listed and contact details for Boots are given. Inside you get two trays of 8 caplets within a white plastic and silver backed trays which are easy to push out and inside there is a leaflet simply pointing out warnings and the likes.
For adults the dosage is one or two caplets to be taken with liquid of course. They are oblong and white with a small indentation to the middle of them to snap them to make them smaller to take if you'd prefer or use a tablet cutter though I find these taken one and time with a big gulp is water is fine for me and that they don't taste really.
These of course can be taken for most pains such as headaches, migraines, toothaches, period pains...in fact just like any other paracetamol tablet on the market can but for me these only work for mild to moderate pain and that really does depend on what pain that is. I have taken these when I had a cold and found them help to keep my fever down somewhat and mild aches a little bit better. They help me if taken at the onset of a headache though not a migraine attack. I recently had neuralgia and do suffer with a very bad back generally and they did nothing at all for me in that regard though sadly though to be fair to these not a lot of paracetamols do help with any of that usually anyway.
All in all if you just want them for mild pains I would say try them. I mean at a penny per tablet and two pence to hopefully get rid of a headache they have to be worth a go eh considering tablets such as these can cost anything up to £3.00 a time and still not be effective!
Only available in Boots stores.
I always like to carry some painkillers with me just in case and find that they always come in handy.
I picked these up in Boots for just 16p which I thought was excellenty cheap. You get 16 caplets in the packet, so that works out at just 1p per caplet. I've tried lots of different methods of pain relief over the years, including the expensive ones like Nurofen.
The first time I tried these tablets was for a headache. I took two with a bit of water and waited for them to kick in. They took about 20 minutes to work, and after a while my headache was gone. I take paracetamol quite frequently for headaches, especially after babysitting the grandchildren for a day! I find them to work really well and get rid of my headaches fairly quickly.
I think that the caplets are easier to 'pop' out of the packet easier than the round paracetamol tablets. They also are easier to take and don't stick in my throat as much as the round ones because of the oblong shape.
I've not had to use these for anything other than headache pain yet so I can't say how well they'd work on other aches and pains.
This is a Boots brand so they're exclusive to Boots stores.
Overall, these paracetamol work really well for me and I now like to stock up on them. I tried to buy a few packets in Boots recently to be told I can't have more than 2. I didn't realise that this is actually the law and is the same in all shops regarding paracetamol. I don't know what they think I'm going to do to myself with three packs of paracetamol but still, I tend to grab a packet whenever I go to Boots now because they're very handy to have. I won't be wasting my money on expensive painkillers anymore when these are so cheap and effective. I'd definitely recommend trying these.
I used to buy the well known brand names when it came to medicine thinking that tried and tested products were the best, but have now learned that with most headache tablets that contain paracetamol the ingredients are mostly the same so there's not much point in forking out a lot of money for a named brand when you can buy the same strenght of tablet or capsule for less than half the price.
These Boots Value Health Paracetamol cost me 16p which is 1p per caplet as you get 16 in the box.
They are 500mg which is good enough to take away most annoying headaches as the dosage is up to two tablets every four hours, but they aren't for children under 12years old so read the instuctions on dosage before taking.
The caplulets are white and can be easily swallowed with a glass of water, I would recommend these for headaches and period pains but for something like toothache which to me seems the worst pain of all time, then these just don't take it away and you will need something stronger.
No more than 8 caplets can be taken in 24 hours so be aware of what you have taken as it is easy to forget especially if you aren't thinking straight with a headache of are suffering from the flu, the capulets take about 10 minutes to start feeling the effects and do dull the pain of headaches and period pains but this isn't an all day cure and you will have to take two more tablets or your personal doseage within the four hours allowed between each dose.
If your looking for a cheap painkiller that works then these are worth trying. I am happy to recommend them to you if you need headache tablets.
Remember to keep all medicines out of reach of children.
Whilst out for a day at the seaside recently, I suddenly realised I hadn't packed my paracetamol in my handbag. I have a chronic illness and need to take paracetamol tablets on a daily basis to keep my pain under control. We were lucky enough to be in the vicinity of the local High Street on the day in question and I popped into a branch of Boots the Chemist to pick up a box of painkillers.
There was a large variety of painkillers and various paracetamol products available n the store, but I immediately set about trying to ascertain if there was a 'budget' branded product available, as I normally buy my paracetamol from the budget or basic brand of one of the large supermarkets such as Tesco or Asda. As this suits my needs perfectly and I am used to taking a 'no frills' painkiller, I didn't feel the need to change this habit on this occasion and was keen to try and find the Boots alternative to my usual supermarket bog-standard paracetamol.
I was in luck, and found what I was looking for. What I ended up buying was a box of 'Boots Value Health Paracetamol 500mg Caplets'. I paid 16 pence for the box containing 16 caplets which I thought was tremendous value for money.
The Boots Value Caplets are packaged in two square shaped plastic 'sheets' within the outer cardboard box, and of course each 'sheet' contains eight of the caplets. The sheets are foil backed, and the caplet can be pushed through the foil from the other side, which is not particularly difficult to do. I have found that there is no problem with me doing this and I have also found that the Boots Caplets are not particularly prone to 'snapping' into two pieces, which can not be said of every similar product I have tried out in the past.
The caplets themselves are white in colour, with a vertical line down the middle on one side. This line allows you to 'snap' the caplets into two pieces if you wish. Some people seem to prefer to take Paracetamol Caplets like these ones in two 'smaller' doses rather than swallowing one tablet or caplet at a time. I do not personally have any problem with swallowing caplets like these ones, but the same can not be said of my husband who cannot swallow tablets or caplets too easily. He therefore prefers the caplets to be slightly smaller in size, and the vertical line on paracetamol Caplets like the Boots Value Health ones allows him to snap the caplet into two separate pieces with no difficulty.
The Boots Caplets do not appear to be overly 'chalky' in their appearance or taste which is a definite plus-point for me personally. I will admit that I find Paracetamol tablets (as opposed to Caplets) rather chalky which makes me gag a little and I do find these slightly difficult to swallow. I usually only buy paracetamol tablets as a last resort, if no alternative is available as I much prefer the little oblong 'caplets' for my own pain-killing requirements, although this is of course down to personal choice.
Whilst I am on the subject, I should point out that I have found the Boots Value Health Caplets are fairly effective at killing my aches and pains when they arise. Admittedly, paracetamol is often not a strong enough pain-killer to deal with all the eye-watering spasms and twinges that are an extremely unfortunate side effect of my illness, but this is not a trait of this particular brand of paracetamol, and is something that is true of any brand of the painkiller, regardless of the price. There are times where I need to dig out the opiate-based prescription painkillers, when everyday twinges and niggles give way to something much stronger and more intense, and nothing but the more 'hardcore' tablets will deal with it.
To be quite frank, if I had paid three pounds for a pack of paracetamol, caplets, and had mixed up the caplets with the ones from the 16 pence Boots Value Health pack, I'd really doubt if I could tell the difference. I have tried and tested several brands and types of Paracetamol products over the years and have found that they all give the same effect, hence why I always opt for a product at the cheaper end of the market.
Would I buy the Boots Value Health paracetamol caplets again? Actually, I already have. I see no reason why I should pay any more for a 'branded' paracetamol product when the Boots Value brand does the job for me. I would wholeheartedly recommend the product, and will continue to buy it as I have absolutely no complaints or anything negative to report.
The Value Paracetamol caplets are available from Boots stores nationwide and the price at the moment is 16 pence for the pack of 16 caplets.
One of the most annoying pains I think most of us experience is a headache and mine usually come about with the weather changing. If the weather is to warm I get headaches and likewise if to cold.
Just the last few days with the heat being so high and having some headaches to contend with I went into this new boots store and purchased the cheapest pack of Paracetamol I could find which was Boots very own value brand.
You cannot really miss these they come in a white box with the red sort of triangles in each corner and black writing on the front; everything looks cheap about the packaging so the price tends to match that appearance.
The capsules are pretty easy to swallow and they come as a 500mg capsule which is meant to be used for moderate pain and with me most pain I tolerate and wait for it to disappear but headaches just make me so miserable.
I find with normal tablets when you take them down with water the odd occasion they can get stuck and they end up becoming so difficult to swallow yet with the capsules they seem to go down the throat very quick and gentle.
These I think will suit anyone who has pains such as headaches like me or perhaps muscle pains and tooth ache but if you want something which works very quickly then you might need to spend just that little bit more on a better branded product.
I took two of these and the headache began to show signs of improvement after about 30 minutes and that to me is good but not fantastic in anyway so if you want instant relief from pain then I would highly recommend a bigger brand.
I think the reason these appealed to me was the price which I think was 15p and also the fact was I had used many other types of cheap paracetamol before and found them to work in about the same time frame.
They are good for what they are in terms of value but for the more persistent pains I would find an
alternative pain relief. I would point out that when I took these for a very small tooth ache today they were good enough to remove the pain but within 2 hours the pain returned.
I do not think they are long lasting as other pain relief medications but this might vary depending on the individual taking them.
The tablets are suitable for adults and children over the age of 12 and there are guidelines to daily amounts you can and cannot take inside as well.
For the price you cannot grumble.
I tend to be one of them people that suffers from headaches and the works quite a lot. Due to this, I often make sure that I carry a packet of paracetamol around in my bag for if I am having "one of those days". Me and my family do get through packs of these quite quickly, so when I stopped off in Boots the other day, I simply picked up the Boots Value Paracetamol Caplets.
They come in a very basic packaging, which is expected of a value product. It is just white and red with plain black writing on the front as shown in the image. These paracetamol's are in the forms of caplets, and I personally find this much easier to take, as I used to have trouble taking tablets in the past, but these are fairly small and manageable.
These tablets are 500mg and are recommended for the relief of mild to moderate pain. This is great for me as I experience regular headaches, but they are nothing as serious as migraines, so these are effective if you are just in a slight amount of pain and want it to disappear pronto! These caplets are suitable for adults and children aged twelve years or over, so ensure that these are not passed on to children.
They are recommended for relieving the pain of headache, migraine, neuralgia, toothache, sore throat and period pain, therefore they do cater for a whole host of illnesses which is fantastic for such a cheap product.
To take them, I simply take out the strips from inside the box and push out the caplets. Many people choose to use two paracetamol's at a time, as this is when they are most effective. This is the recommended amount, so I would suggest taking two at a time. I personally only take one as this is effective enough for me. These tablets are easy to swallow and get to work relatively quickly.
Upon taking my tablet, I started to notice after about half an hour that my headache was disappearing, and that these tablets did do the job so I was happy with them. Obviously, through sourcing various other types of paracetamol, you will be able to find ones which remove the pain quicker and more effectively, and that is because you can pay more for a higher quality product. However, when it comes to paracetamol, as long as it works I am happy, and this is why I do not choose to blow lots of money on them.
The best part of all of this is that they only retail at 16p! That is an unbelievable bargain, especially considering you get 16 caplets within them, which equals out at 1p a caplet. Incredible bargain and these tablets really do the job at removing the pain, therefore deserve a fantastic five stars. Would recommend to all, thanks for reading!
I see no reason to buy any other type of paracetamol. At only 16p this is by far the cheapest paracetamol I've seen for sale anywhere, ever!
The packet is not especially nice but the blister packages inside are identical to many other more expensive store brand products I have used in the past. The box is made of a thin card which squashes and breaks very easily, so isn't really idea for carrying around in your handbag.
The tablets are small, white, round, very basic, but just as effective as any other paracetamol. Doses recommended are 2 pills for an adult, 1 for a child under 12. They are effective as pain relief for a wide range of problems. I've found them effective against swelling from infections, headaches, broken arm and many other things. They're always the first port of call from my medicine cabinet. They are also very useful for bringing down fever and temperature.
The packet somes with a paper leaflet inside that explains all the ingredients and how to use the tablets safely and effectively. I found that although the writing is rather small, it's very clearly laid out and not at all confusing.
If you needed a quick uptake pain relief, the tablets are not coated so they could be crushed or chewed to allow fast absorption (although I image it would taste disgusting) but they will not dissolve in water.
The tablets are 500mg, which is standard size. As highlighted on the packet, watch out for other medicines that may contain paracetamol, do not use two at the same time.
It's just a shame that these are only available in Boots, I would love to see more bargain health essentials in corner shops and supermarkets across the land!
I recently came down with the flu, it was my first time ever having a cold or flu in 10 years and i felt like i was dying, i popped out to my local boots to stock up on supplys to make me feel better. I browsed the medicine isle for paracetamol, i noticed the boots own brand paracetamol and it was considerably cheaper than branded paracetamol. I do not usually but own brand medicine but decided to give it a try.
It cost me 16p for the pack, the packaging was basic in design but at that price i do not care, it had an ingredient list and instructions on the back of box and also a leaflet inside the box. The paracetamols came in a blister pack sealed with foil, which had paracetamol printed on the foil. You can easily push it through the blister pack and the foil keeps them dry and fresh. There are 16 caplets which are coated to make it easy to swallow and stops you from tasting the bitter foul paracetamol taste. You can half them if you wanted a smaller dose, they have a break line down the middle of the caplet. I would suggest that you use a sharp knife to break them because i find they crumble if halfed with my fingers. They are easy to swallow with a glass of water and did not stick in my throut.
They work quite fast, i found they worked within half an hour, just like most paracetamol brands. They were 500mg and did help with the flu. They helped bring my temp down and took away my head ache. I have used them for tooth ache, head aches and period pains. They work very well and take pain away fast, i rarely take ill or take medication for anything but found them to work well when i have needed to take them.
Its recommended that adults can take upto 2 at a time and no more than 8 caplets in 24 hours, i recommend that you read the instructions before use. I had to put my glasses on to read the instructions as the print was so small and strained my eyes to read.
I was very impressed will boots own brand medicine and have since bought them again.